It has a side effect of a rash, and more serious skin conditions, but also it could be an allergic reaction, particulary if it spreads. If it becomes more then red bumps, like skin really red and peeling, call your dr right away. You could try an anti histamine to see if it would help the itching.
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have this red bloches on my face it is on my nose my chin and under my nose can some one let me k?
Posted 22 Dec 2009 • 1 answer
Could darvasett, (taken for sciatic nerve problem) cause hives... quarter size red, hot, itchy bumps
Posted 10 Oct 2010 • 1 answer
Posted 24 Dec 2013 • 1 answer
Posted 9 Nov 2014 • 1 answer
Posted 17 Aug 2015 • 1 answer